# SDR AALA20150721003

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,728 hours, 15,723 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  THE LT ENG BLEED OFF LIGHT ILLUMINATED, BLEED AIR WOULD NOT RESET & ACFT WOULD NOT HOLD PRESSURIZATION ON SINGLE PACK OPERATION.  REPLACED THE LT ENG PRESS REGULATING & PRSOV IAW AMM 36-11-09.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
